# SDR ASAA2022040738007

- Difficulty date: April 7, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 41728
- Aircraft time: 19,807 hours, 6,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810729
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 141A5810-729 AFT O/B CORNER BROKEN & AREAS OF DELAM AROUND CUTOUT. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR PANEL 141A5810-729 IAW B737-900ER SRM 53-00-52-2R.
